An analytical and computational study of a stochastic adsorption model with variable attachment and detachment rates Journal Article


Authors: Mazilu, D. A.; Schwen, E.M.; Mazilu, I.
Article Title: An analytical and computational study of a stochastic adsorption model with variable attachment and detachment rates
Journal Title: Journal of Physics: Conference Series
Volume: 574
Issue: 1
ISSN: 1742-6596
Publisher: IOP Publishing (Green)  
Date Published: 2015
Start Page: 012087
DOI/URL:
SHERPA: Green
W&L Authors
  1. Mazilu, Dan
    16 Mazilu
  2. Mazilu, Irina
    19 Mazilu